On the uniqueness of the solution of a nonlinear filtration problem through a porous medium

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

The purpose of this work is to study a fluid flow through a porous medium governed by a nonlinear Darcy's law. We also impose a nonlinear semipermeability condition on some part of the boundary of this medium. The main results are the continuity of the free boundary and the uniqueness of the solution.

Original languageEnglish
Pages (from-to)67-94
Number of pages28
JournalCalculus of Variations and Partial Differential Equations
Volume6
Issue number1
DOIs
Publication statusPublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the uniqueness of the solution of a nonlinear filtration problem through a porous medium'. Together they form a unique fingerprint.

Cite this